# SDR AC2A0CM01242011

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 8,645 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fadec
- Part number: 23054164
- Part serial: ENC692
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 M/ECU LIGHT ILLUMINATED IN FLIGHT ALONG WITH ECU INDICATION ABOVE NR1 ENGINE INDICATOR. FADEC ON NR 1 ENGINE FAILED.
